# SDR AALA202401102120

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 86,404 hours, 11,100 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 2L DOOR LATCH STUCK DIFFICULT TO OPEN/CLOSE. PERFORMED LAVATORY 2L DOOR LATCH MECHANISM ADJUSTTMENT IAW CMM 25-45-80,
